# SDR DHL2007742042

- Difficulty date: November 26, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 68,406 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT HINGE ON FUSELAGE SIDE HAS AFT LOBE CRACKED.  REMOVED DAMAGED SECTION OF MCD HINGE AEI CH 52 REV G FIGURE 5201 B/A.  LOCATED AND DRILLED NEW SECTION OF MCD HINGE APPROXIMATE DIMENSION 18" BY 1.75" P/N 14520001-16-7200 PO NR 724546 IAW AEI B-727 MM CH 52 FIGURE 5201 B AND SRM 51-30-5.  TREATED AND PRIMED NEW HINGE SECTION IAW B-727 SRM 51-10-2 AND INSTALLED NEW HINGE SECTION IAW B-727 SRM 51-30-2 AND AEI B-727 MM CH 52 FIGURE 5201B.
